# SDR SWIA2014032836857

- Difficulty date: March 25, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 35,000 hours, 46,654 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: B, A

## Discrepancy

THE ACFT DEPRESSURIZED AND WOULD NOT MAINTAIN CABIN PRESSURE, FOLLOWED QRH, DESCENDED TO LOWER ALTITUDE.  PASSENGER MASKS WERE DEPLOYED.  INSPECTED DOOR SEALS, CHECKED GOOD.  PRESSURIZED ACFT IN MANUAL MODE, STABILIZED DIFFERENTIAL AND PRESSURE HELD FOR ONE HOUR WITH NO CHANGES, ON GROUND. PRESSURIZATION CHECK IAW AMM.  MANUAL PRESSURIZATION, OPS CHECK GOOD AT THIS TIME.
